# SDR SWAA2022030902549

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FORWARD CORNER SCUFF PLATE CRACKED. / RECEIVED FWD CORNER SCUFF PLATE FROM BACK SHOP. VERIFIED ACCOMPLISHED WELD REPAIR IAW EA 1-A53-2076 REV 11. INSTALLATION ACCOMPLISHED ON WO # 39553-1400-0007
